# SDR USAA920081635

- Difficulty date: September 6, 2008
- Submitted: September 17, 2008
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 23,886 hours, 9,173 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 380 - PHX - LAX EMERGENCY EQUIPMENT FORWARD JUMPSEAT FLIGHT ATTENDANT FLASHLIGHT NOT BLINKING FOR RECHARGE.  FLASHLIGHT WORKS WHEN PULLED OUT.  MX R&R THE FLASHLIGHT BATTERY.  OPS CHECK WAS NORMAL.
